RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 43–51 (Mi mz9845)  

This article is cited in 9 scientific papers (total in 10 papers)

Approximation by splines and smooth bases in $C(0, 2\pi)$

Yu. N. Subbotin

Institute of Mathematics and Mechanics, Academy of Sciences of the USSR

Abstract: An estimate of the deviation of the splines interpolating on a uniform net a function continuous on the whole axis by means of the $k^{\mathrm{th}}$ module of continuity. These results are applied for the construction of smooth bases in $C(0, 2\pi)$.

Full text: PDF file (971 kB)

English version:
Mathematical Notes, 1972, 12:1, 459–463

Bibliographic databases:

UDC: 517.5
Received: 22.10.1970

Citation: Yu. N. Subbotin, “Approximation by splines and smooth bases in $C(0, 2\pi)$”, Mat. Zametki, 12:1 (1972), 43–51; Math. Notes, 12:1 (1972), 459–463

Citation in format AMSBIB
\Bibitem{Sub72}
\by Yu.~N.~Subbotin
\paper Approximation by splines and smooth bases in $C(0, 2\pi)$
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 43--51
\mathnet{http://mi.mathnet.ru/mz9845}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=316945}
\zmath{https://zbmath.org/?q=an:0243.41014}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 459--463
\crossref{https://doi.org/10.1007/BF01094391}


Linking options:
  • http://mi.mathnet.ru/eng/mz9845
  • http://mi.mathnet.ru/eng/mz/v12/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Soviet Math., 63:2 (1993), 269–274  mathnet  crossref  mathscinet  zmath
    2. Math. Notes, 52:5 (1992), 1137–1140  mathnet  crossref  mathscinet  zmath  isi
    3. Proc. Steklov Inst. Math., 219 (1997), 334–349  mathnet  mathscinet  zmath
    4. O. V. Matveev, “Interpolation by $D^m$-splines and bases in Sobolev spaces”, Sb. Math., 189:11 (1998), 1657–1684  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. O. V. Matveev, “Bases in Sobolev Spaces on Bounded Domains with Lipschitzian Boundary”, Math. Notes, 72:3 (2002), 373–382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Yu. N. Subbotin, N. I. Chernykh, “Interpolating-orthogonal wavelet systems”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S107–S115  mathnet  crossref  isi  elib
    7. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
    8. I. P. Irodova, “Piecewise polynomial approximation methods in the theory of Nikol'skiĭ–Besov spaces”, Journal of Mathematical Sciences, 209:3 (2015), 319–480  mathnet  crossref
    9. Yu. S. Volkov, Yu. N. Subbotin, “50 years to Schoenberg's problem on the convergence of spline interpolation”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 222–237  mathnet  crossref  mathscinet  isi  elib
    10. Yu. N. Subbotin, S. I. Novikov, V. T. Shevaldin, “Ekstremalnaya funktsionalnaya interpolyatsiya i splainy”, Tr. IMM UrO RAN, 24, no. 3, 2018, 200–225  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020